Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Unprotected sex after periods, had brown discharge followed by heavy bleeding after taking levonselle pill. Is this a common side effect?

Hi, I finished my peirod on a monday, the following week I had sex on a wednesday about 6pm(he did not come inside of me) the next morning (thursday) at 9am I tookl the levonselle morning after pill a few days later I noticed some brown discharge this was varied from light to a little bit heavie after a few days of this for two days my blood was the normal red colour however this lasted for too days is this a common side effect, and was that my period coming 2 weeks I pregnant?
Asked On : Tue, 24 Jul 2012
Answers:  0 Views:  50 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor